MathSciNet Relay Station
MathSciNet bibliographic data
MR1808473 (2003b:37124) 37L99 (34C27 35B15 35K55)
Shen, Wenxian Dynamical systems and traveling waves in almost periodic structures. Special issue in celebration of Jack K. Hale's 70th birthday, Part 4 (Atlanta, GA/Lisbon, 1998). J. Differential Equations 169 (2001), no. 2, 493–548.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement